# SDR AWXA9500112

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND FUSELAGE SKIN CRACKED AT KEEL BEAM AREA, STA 707 LBL 6.  STOP DRILLED CRACKS AND REPAIRED DAMAGED PER ER 2 53 15 26.  (W)
